# SDR FDEA201704161204

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397422523651
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FLOORBEAM UPPER SURFACE CORRODED, FRAME 69 BETWEEN Y535 AND Y-432.  REPLACED THE FLOORBEAM IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
